MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventive maintenance (pm) on (b)(6) 2022, the autopulse platform (sn (b)(4)) failed functional testing due to ua11 (max patient temperature exceeded) and ua41 (patient temperature sensor failure) error messages.The root cause for the ua41 error was a defective temperature sensor, likely attributed to the device's aging.The autopulse platform was manufactured in march 2014 and is 8 old, past the expected serviceable life of 5 years.During visual inspection, no physical damage was observed.During further functional testing, observed stiff manual rotation of driveshaft.The root cause was due to the sticky driveshaft clutch area, which is usually caused by sharp edges from all 12-hex edges of the armature plate, or due to burrs on the surface of the clutch rotor.The impact of the sticky clutch was not severe enough to make the platform non-functional.The clutch plate was deburred to remedy the problem.Following service, the autopulse platform was subjected to the final run-in test using the 95% patient large resuscitation test fixture (lrtf) with known- good test batteries until discharged without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During preventive maintenance (pm) on (b)(6) 2022, the autopulse platform (sn (b)(4)) failed functional testing due to ua11 (max patient temperature exceeded) and ua41 (patient temperature sensor failure) error messages.No patient involvement.

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key13645811
Report Number3010617000-2022-00189
Device Sequence Number12218994
Product Code DRM
UDI-Device Identifier00849111001151
UDI-Public00849111001151
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown